# SDR MALA060105

- Difficulty date: February 24, 2006
- Submitted: March 7, 2006
- Operation: Air carrier
- Aircraft: N424XJ
- Make and model: Saab 340B
- Aircraft serial: 340B424
- Aircraft time: 19,846 hours, 22,033 cycles
- System (JASC): 7800 · Engine Exhaust System
- Part: Nozzle
- Condition: Chafed
- Location: Exhaust
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 4K BRIDGE CHECK IN BNA FOUND LEFT LOWER EXHAUST NAZZLE IS CHAFED AND HAS BEEN REPAIRED IAW MESABA EOS54133.
